Please use this identifier to cite or link to this item:
Title: Problems and solutions: a lowerbound for a product of iIntegrals
Authors: Pacheco, José M. 
Plaza, Ángel 
UNESCO Clasification: 1206 Análisis numérico
120605 Ecuaciones integrales
Issue Date: 2018
Journal: The American mathematical monthly 
ISSN: 0002-9890
Source: American Mathematical Monthly [ISSN 0002-9890], v. 125 (5), p. 474-475, (2018)
Appears in Collections:Comentario
Show full item record

Page view(s)

checked on Feb 4, 2023

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.